P. T. Geach and G. H. von Wright. On an extended logic of relations. Societas Scientiarum Fennica, Commentationes physico-mathematicae, vol. 16 no. 1, Copenhagen and Helsingfors1952, 37 pp [Book Review]

Journal of Symbolic Logic 22 (1):72-73 (1957)

Authors
Kathleen Hintikka
Massachusetts Institute of Technology
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2964060
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 42,401
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Analytics

Added to PP index
2016-06-30

Total views
6 ( #926,348 of 2,255,369 )

Recent downloads (6 months)
5 ( #374,821 of 2,255,369 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature